# SDR 2001UALA00061

- Difficulty date: January 28, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Aircraft time: 63,667 hours, 36,718 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782119
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST SYSTEM A HYDRAULIC PRESSURE AFTER TAKEOFF.  AIRCRAFT RETURNED TO ORD.  *S/D*  FOUND HYDRAULIC LEAK IN AIRSTAIR AREA AT SYSTEM A HYDRAULIC MODULE.  REPLACED SYSTEM A HYDRAULIC MODULE.  NO LEAKS INDICATED AFTER REPLACEMENT.
